Knect365 Automotive and TU-Auto are part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa

9:00am 9:40am (40 mins)

Main agenda

Concept to Product - A Roll-Out Roadmap for Auto Tech

Moving from concept to reality can be tricky business. Delve into the most effective ways of developing and scaling tech into product rollouts embraced by HQ.

  • The treasure hunters - hear from the experts who know how to spot the innovative ideas which have real market potential - Understand how they ‘spread their chips’ to mitigate risk
  • From theory to the boardroom - Speak the ‘boardroom’ language to effectively communicate the value of new tech., products and services
  • From concept to reality - Tackle the issues of scalability by discussing the journey involved in turning a disruptive idea to a promising pilot to a mass product roll out
  • Moderator Greg Basich - Senior Analyst - AMCS, Strategy Analytics
  • Panellist Ulrich Quay - Managing Partner, BMW I Ventures
  • Panellist Sebastian Henot - Business Innovator, Renault
  • Panellist George Burgess - Venture Partner, InMotion Ventures (Jaguar Land Rover)

9:40am 10:20am (40 mins)

Main agenda

Hit the Data Jackpot - Maximise Cross Industry Monetization Opportunities

Connected cars are generating tons of data which can be used to understand how the vehicle is being used. But how can data be used to generate real revenues for the entire ecosystem?

  • Get to grips with how OEMs can monetize connected car data (i.e. location, audio, driving behaviour) by breaking through industry silos (i.e. media, insurance, emergency response)
  • Reduce R&D material and customers costs by optimising the product field data and analysing service usage to deliver better tailored services at a lower cost   
  • Monetize data opportunities enhanced by the autonomous car; from payments enabled by localisation/routing to content streaming and infotainment
  • Moderator Greg Basich - Senior Analyst - AMCS, Strategy Analytics
  • Panellist Dan Cummings - VP of Product, ParkWhiz
  • Panellist Scott Burnell - Global Lead, Ford Developer Program
  • Panellist Rod MacKenzie - Founder & CEO, Drive Time Metrics

10:20am 11:00am (40 mins)

Main agenda

External Innovation - Finding and working with new technology

Autotech Council members meet every month to review startups and innovation from around the world. Car makers, automotive vendors, and other parts of the mobility value chain have started opening to the possibility that not everything that their consumers want can or will be invented by their traditional supply chain. That why many of the mobility industry's cutting edge companies have innovation scouts talking to startups and investors and embedding themselves in the entrepreneurial community. This panel of forward-thinking Autotech Council members will share how we scout, evaluate, and integrate startups into the automotive supply chain. It's not easy, but if we don't do it, someone else will.

  • Moderator Liz Kerton - President, Autotech Council
  • Panellist Dan Smith - President, Capstone Financial Group
  • Panellist Amer Akhtar - COO and Head of US XPT, NIO

11:00am 11:30am (30 mins)

Main agenda

Coffee & Networking Break

11:30am 12:10pm (40 mins)

Main agenda

Mainstreaming Electric Vehicles - What are the Barriers?

Identify the emerging tech and social trends that are going to have the largest effect on electric vehicle innovation and adoption.

  • Explore the emergence of affordable batteries which decrease cost of adoption whilst increasing the range EVs. Drive consumer sales through cheaper and more efficient vehicles
  • Tackle advances in charging tech. such as faster and wireless stations. Discuss new infrastructure use cases (i.e. charging highway lanes & supercharging)
  • Continue to grow public awareness through dedicated programs which tackle the battery life uncertainty, range anxiety and high price purchase to change perception around EV tech.
  • Moderator Mike Harrigan - Senior Program Manager, Prospect Silicon Valley
  • Panellist Zak Edson - Director of Marketing, Lucid Motors

12:10pm 12:30pm (20 mins)

Main agenda

Sustainably Fueling the Next Generation of Electric Vehicles with Hydrogen Fuel Cells

Battery electric vehicles (BEV) have embodied the drive of the automotive industry to move to more sustainable models. Assess how hydrogen fuel cells can provide a sustainable alternative.

  • BEVs Vs HEVs: discuss the benefits of both forms of technology to establish which is the most cost effective and sustainable
  • Tackle the challenge of deployment of hydrogen fuelling stations to enable nationwide scalability of the infrastructure. Who does the responsibility lie with?
  • Explore the improved range of hydrogen powered vehicles compared to traditional Ion battery powered EVs. With charging time as fast as 3 minutes, where is the catch?
  • Ronn Ford - CEO, Ronn Motor Group

12:30pm 1:50pm (80 mins)

Main agenda

Lunch & Networking Break

1:50pm 2:20pm (30 mins)

Main agenda

Olympus Sky Presentation - Title TBC

  • Brian Barker - Director of Strategic Development, Olympus Sky

2:20pm 3:20pm (60 mins)

Main agenda

Start-Up Pitching Competition

  • Judge Sebastian Henot - Business Innovator, Renault
  • Judge Liz Kerton - President, Autotech Council
  • Judge George Burgess - Venture Partner, InMotion Ventures (Jaguar Land Rover)

3:20pm 3:40pm (20 mins)

Main agenda

Artificial Intelligence: Powering New Mobility Models

Mobility as a service (MaaS) has grandly benefited from the global adoption of smart phones and the changing consumer perception of transport. Now is the time to take it to the next level through AI.

  • Time for digital seamlessness. Host an intelligent mobility platform and integrate consumers intermodal mobility patterns to enable instant routing decision making by leveraging AI
  • Integrate contextual data (i.e. accidents, weather, events, traffic) to optimise vehicle distribution across the mobility service network
  • Develop business models for shared autonomous mobility by piloting specific use cases (i.e. campus, airport transit)
  • Tom Wang - Chief Product Officer, Turo

3:40pm 4:00pm (20 mins)

Main agenda

Blockchain Breaks Into Auto Tech

  • Matthew Zarracina - Director of Innovation, Thales xPlor

4:00pm 4:20pm (20 mins)

Main agenda

Augmented Reality Applications for Automotive

Augmented and virtual reality have known a huge boom on the consumer tech. market. What are the notable implementations of AR in automotive?

  • Grapple with the implementation of AR for navigation. Reduce driver distraction by eliminating the cognitive transition between reading the GPS screen and the road
  • Discuss the form factor pros and cons of AR devices in the vehicle, from headset to windscreen embedded to HUD projection tech.
  • Understand the possibilities of utilizing AR in the manufacturing and maintenance of vehicles in order to gain time and reduce costs
  • Yohan Baillot - CEO, ARCortex